# SDR 95ZZZX632

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N506FL
- Make and model: Piper PA-28-140
- Aircraft serial: 287125327
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Bracket
- Part number: 63370004
- Condition: Cracked
- Location: Rt Mlg Fairing
- Part time: 3,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND RT MLG FAIRING BRACKET CRACKED.  THE FAIRING BRACKET HAD A CRACK .75 INCH LONG ABOVE THE AXLE BOLT HOLE.
